# SDR IPXA2024081642841

- Difficulty date: July 16, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N397UP
- Make and model: Boeing 767346
- Aircraft serial: 40363
- Aircraft time: 28,470 hours, 9,019 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Panel
- Part number: 183T12804
- Part serial: TAG069163
- Condition: Damaged
- Location: Zone 300
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT COLLISION TO RH HORIZONTAL TIP. INSTALLED R/H OUTBD HORIZONTAL STAB L/E PANEL 342DR IAW B767 SRM 51-40-02. INSTALLED RH HOR OUTBD LOWER EDGE PANEL AND HORIZONTAL END CAP IAW B767 SRM 51-40-02. REPAIR INSTALLATION VERIFIED.
